Volume 7 (2004)

Download This Article
with up-to-date links in citations
For Screen
For Printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Tori in symplectic 4–manifolds

Ronald Fintushel and Ronald J Stern

Geometry & Topology Monographs 7 (2004) 311–333

DOI: 10.2140/gtm.2004.7.311

Abstract

We study the question of how many embedded symplectic or Lagrangian tori can represent the same homology class in a simply connected symplectic 4–manifold.

Keywords

4–manifold, Seiberg–Witten invariant, symplectic, Lagrangian

Mathematical Subject Classification

Primary: 57R57

Secondary: 57R17

Publication

Received: 31 October 2003
Revised: 21 March 2004
Accepted: 2 April 2003
Published: 20 September 2004

Authors
Ronald Fintushel
Department of Mathematics
Michigan State University
East Lansing MI 48824
USA
Ronald J Stern
Department of Mathematics
University of California
Irvine CA 92697
USA